Vol. 16(2015) No.1

 

Open access

  Fixed Point Theory, Volume 16, No. 1, 2015, 3-192, March 15, 2015
 
Home
Volumes Selection
Some stability concepts for Darboux problem for partial fractional diferential equations on unbounded domain

Saïd Abbas and Mouffak Benchohra

Abstract pdf          Fulltext pdf

 

Null controllability for a class of semilinear degenerate/singular parabolic equations

Cung The Anh and Vu Manh Toi

Abstract pdf          Fulltext pdf

 

On the robustness of exponential dichotomies

Luis Barreira and Claudia Valls

Abstract pdf          Fulltext pdf

 

The common fixed point set of commuting holomorphic mappings in Cartesian products of Banach spaces

Monika Budzynska, Tadeusz Kuczumow and Simeon Reich

Abstract pdf          Fulltext pdf

 

Approximation methods for triple hierarchical variational inequalities (I)

L.-C. Ceng, Q.H. Ansari, A. Petruşel and J.-C. Yao

Abstract pdf          Fulltext pdf

 

Approximation of solutions of equations of Hammerstein type in Hilbert spaces

C. E. Chidume and Y. Shehu

Erratum: This article was withdraw by the editors of the journal, since , by a technical error, it was also published in the vol. 15(2014), No. 2, 91-102

 

Fixed points of infinitely connected domain continuous mappings

Alexander Kirillov and Victor Starkov

Abstract pdf          Fulltext pdf

 

Strong convergence theorems by hybrid methods for maximal monotone operators and generalized hybrid mappings

David Kuo and Wataru Takahashi

Abstract pdf          Fulltext pdf

 

On an A-bifurcation theorem with application to a parameterized integro-differential system

Nguyen Van Loi, Zhenhai Liu and Valeri Obukhovskii

Abstract pdf          Fulltext pdf

 

W-GPH-KKM theorems in pseudo H-spaces and their applications

Haishu Lu and Jihui Zhang

Abstract pdf          Fulltext pdf

    

A study of a nonlinear integral equation via weakly Picard operators

Ion Marian Olaru

Abstract pdf          Fulltext pdf

 

A fixed point theorem in non-Archimedean asymmetric normed linear spaces

Olivier Olela Otafudu

Abstract pdf          Fulltext pdf

 

An application of the common fixed point theorems to the theory of stability of functional equations

Barbara Przebieracz

Abstract pdf          Fulltext pdf

 

Addendum to the paper "An iterative method for a functional-differential equation of second order with mixed type argument", Fixed Point Theory, 14(2013), No. 2, 427-434

D. Otrocol, V. Ilea and C. Revnic

Abstract pdf          Fulltext pdf

 

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review